# SDR FDEA202502250278

- Difficulty date: February 25, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66246
- Aircraft time: 5,546 hours, 2,849 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T5869127
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL HOLE .5 INCH MAIN DECK CARGO FLOOR PANEL STA 1263-1270, PANEL #251LFF. REPAIRED MAIN CARGO DECK FLOORBOARD AT STA. 1263- 1270, LBL 3 TO LBL 7 (MPN:146T5869-  127 / PNL# 251LFF) IN REF.  B767 SRM 53-00-50-2R REPAIR 1 FIG.201 SHEET 1.  FLOORBOARD (PNL#   251LFF) WAS NOT REMOVED REPAIR ACCOMPLISHED ON AIRCRAFT.SEE JPF FOR OTHER WORK   ACCOMPLISHED.  THIS IS A MAJOR REPAIR.
